Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

On birth control pills, bleeding, diarrhoea, causing anxiety. What could this be?

had an amourocis fugax and was taken off cerezzette immediateley. just started taking it again after 8months and i am on day 15 pill taking and still bleeding , will this sttle down soon? also I had a very bad day of dioherrea and this caused me anxiety as I thought I was bleeding from the rear? please can you help me to stop worrying there is nothing seriously wrong as i think I may have a problem with my bowels?
Asked On : Mon, 20 Aug 2012
Answers:  0 Views:  8 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor